# SDR SWAA2022072524688

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY DOOR CUT-OUT SUB-THRESHOLD WEB; STA 440+1 TO STA 480+12; RBL 23 TO RBL 29.5; WL 156. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 470 REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;09] INSTALLED FWD CARGO BAY NEW SUB-THRESHOLD WEB 654A0003-58 AT BS 440 TO 492 PER SRM 51-40-02-0G-0; DWG143A8122; DWG 143A8120 AND DWG 143A8330.;[10] CORRECTION ACTION: INSTALLED FWD CARGO BAY SUB-THRESHOLD WEB AT BS 440 TO 492 PER SRM 51-40-02-0G-0; DWG143A8122; DWG 143A8120 AND DWG 143A8330.;[11] VERIFIED CORRECTIVE ACTION 8-10
